Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Cone bundles


Author: Clint McCrory
Journal: Trans. Amer. Math. Soc. 228 (1977), 157-163
MSC: Primary 57C50
DOI: https://doi.org/10.1090/S0002-9947-1977-0438346-5
MathSciNet review: 0438346
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A theory of normal bundles for locally knotted codimension two embeddings of PL manifolds is developed. The classifying space for this theory is Cappell and Shaneson's space $ BR{N_2}$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 57C50

Retrieve articles in all journals with MSC: 57C50


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1977-0438346-5
Keywords: Mockbundle, blockbundle, locally knotted embedding, thickening, cone complex, piecewise linear stratification
Article copyright: © Copyright 1977 American Mathematical Society

American Mathematical Society